Applications of Structural Equation Modeling in Marketing and Consumer Research: A Review

Baumgartner, Hans ; Homburg, Christian

Document Type: Article
Year of publication: 1996
The title of a journal, publication series: International Journal of Research in Marketing : IJRM
Volume: 13
Issue number: 2
Page range: 139-161
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0167-8116
Publication language: English
Institution: Business School > Business-to-Business Marketing, Sales & Pricing (Homburg 1998-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item